On the structure of perfect sets in various topologies associated with tree forcings

Andrzej Nowik , Patrick Reardon

Abstract

n/a
Author Andrzej Nowik (FMPI / IM)
Andrzej Nowik,,
- Institute of Mathematics
, Patrick Reardon
Patrick Reardon,,
-
Journal seriesCentral European Journal of Mathematics, ISSN 1895-1074, (A 20 pkt)
Issue year2013
Vol11
No3
Pages509-518
Keywords in EnglishEllentuck topology, Hechler topology, eventually different topology, dual Ellentuck topology, Sorgenfrey topology, perfect sets, perfect isomorphism
DOIDOI:10.2478/s11533-012-0142-3
URL http://link.springer.com/content/pdf/10.2478%2Fs11533-012-0142-3.pdf
Languageen angielski
Score (nominal)20
ScoreMinisterial score = 15.0, 21-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 21-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2013 = 0.519 (2) - 2013=0.557 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back